Ver todas las categorías

Motrin IB Migraine Relief Liquid Gel Caps, Ibuprofen 200 mg

5.0
(855)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Unidades:
Agotado

Información

Motrin IB Migraine Relief Liquid Gel Caps, Ibuprofen 200 mg
20 u., 0.08 lb. N.° de artículo 562020

Motrin IB Migraine Relief Liquid Gel Ibuprofen Capsules provide fast and effective relief from migraine headaches. Each of these liquid-filled gel capsules contains 200 milligrams of the NSAID* pain reliever ibuprofen to treat migraine pain, and migraine-related symptoms including nausea, sensitivity to light (photophobia), and sensitivity to sound (phonophobia). Safe and effective when used as directed, this dye-free, caffeine-free migraine relief medicine is intended for adults 18 and older. Adults 18 years and older, take two capsules with a glass of water; do not take more than two capsules in 24 hours. If symptoms worsen, contact your doctor. *nonsteroidal anti-inflammatory drug This site contains current product information and may differ from the information on the product packaging you may have.

  • 20-count bottle of Motrin IB Migraine Relief Liquid Gel Capsules with NSAID* pain reliever ibuprofen for fast, effective relief from migraine headaches. *nonsteroidal antiinflammatory drug
  • Motrin IB Migraine liquid gels provide powerful pain relief when it counts to treat migraine headaches and migraine-related symptoms including nausea, sensitivity to light (photophobia) and sensitivity to sound (phonophobia)
  • Each liquid gel contains 200 milligrams of the NSAID* pain reliever ibuprofen to help stop migraine pain. Motrin IB Migraine pain relief capsules work hard to stop migraine pain for powerful, effective pain relief *nonsteroidal anti-inflammatory drug
  • This caffeine-free & dye-free migraine relief medicine is indicated for adults 18 years or older and is safe and effective when used as directed for migraine relief
  • Adults aged 18 or older, take two capsules with a glass of water; do not take more than two capsules in 24 hours unless directed by a doctor. This pain relief medicine can be taken with food or milk if upset stomach occurs

Ingredientes

Indicaciones

Advertencias

From Motrin
See all Motrin products
Productos relacionados
Aleve
159
Aleve Soft Grip Arthritis Cap Gel Caps, Naproxen Sodium for Pain Relief, 40 CT
Conair
7
Conair Comfort Fit - Gorras de baño multicolor, 3 u.
CVS Health
CVS Health Children Ibuprofen,Chewable Tablet, 100mg, 24 CT
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Motrin IB Migraine Relief Liquid Gel Caps, Ibuprofen 200 mg

5.0
(855)
Agotado